Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Ring class invariants over imaginary quadratic fields

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.28, no.2, pp.201 - 217, 2016-03

Construction of class fields over imaginary biquadratic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.68, no.2, pp.413 - 434, 2019-04

rss_1.0 rss_2.0 atom_1.0